# SDR DALA2025012100513

- Difficulty date: January 20, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 77,457 hours, 36,399 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3259 DISC: 1L FLIGHT ATTENDANT JUMPSEAT MASKS DEPLOYED ON TAKEOFF BELOW 10,000 FEET. C/A: RESTOWED 1L FA JS OXYGEN MASKS. OK FOR SVC. WORK REF A320 AMM 35 -20. (LP: 0770774)
